# SDR CALA2023033100933

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 110,571 hours, 11,364 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R2 Door Slide Ov
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE REFER HAECO NON-ROUTINE NO.9450736 - ORIGINATED BY EMP V903172, SPEC NO.B777-33-3-7019 PERFORMED BY EMP V903172 ON HAECO NON-ROUTINE LP9450736 REPLACED THE NO.2 DOOR RIGHT EMERGENCY SLIDE LIGHT LAMP BULB AND OP TEST CARRIED OUT,FOUND NORMAL AS PER AMM 33-51-04-960-801 REV 97 IDT BY TA409
